# SDR ASAA0380077

- Difficulty date: January 13, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: 995577961
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, ACCESS PANEL BENEATH SEAT IN COCKPIT IS BENT AND TORN.  INSTALLED DOUBLER PER SRM 53-01.  (M)
